MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; 255 DUAL CEILING LIGHT

MIDMARK CORPORATION MIDMARK; 255 DUAL CEILING LIGHT
Model Number 255-023
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Midmark corporation has requested that the light be returned for evaluation, and a servicer has been dispatched to replace a new light within the facility.At the time of this report, midmark corporation has received the returned light.
 
Event or Problem Description
This report summarizes 1 event.The 1 event reported to midmark corporation was that a light arm of a dual ceiling light detached at the ball joint and fell.No patient or injury was involved in this event.Due to reporting of this or similar events, midmark corporation complied to report this instance.
 
Event or Problem Description
The original submission, mfg report # 1523530-2023-00004 submitted sept.21, 2023, summarized 1 event reported to midmark corporation that a light arm of a dual ceiling light detached at the ball joint and fell.No patient or injury was involved in this event.Due to reporting of this or similar events, midmark corporation complied to report this instance.
 
Additional Manufacturer Narrative
At the time of the intial report of this instance, the light had not been returned to midmark corporation.Since that time, the light has been returned, evaluated, and a formal investigation has been performed.Results from the investigation confirmed that the process change to this device that has been put in place will prevent this failure.No further action is necessary.

Brand Name
MIDMARK
Common Device Name
255 DUAL CEILING LIGHT
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vist drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key17789969
Report Number1523530-2023-00004
Device Sequence Number17705409
Product Code KZF
UDI-Device Identifier00841709106828
UDI-Public00841709106828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number255-023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown